# SDR AALA202303276075

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A320*
- Aircraft serial: 6162
- Aircraft time: 27,398 hours, 8,428 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Cam
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE. MAINTENANCE CENTERED FORWARD CAM ON MID LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-40-00.
